# SDR QXEA2021081100401

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 26,499 hours, 28,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE. REMOVED FROM SERVICE. PERFORMED OPS TEST OF MAIN CABIN FWD PASSENGER DOOR IN REF WITH Q400 AMM TASK 51-11-00-710-802. ALSO OPENED AND CLOSED IT SEVERAL TIMES . NO ISSUES WAS FOUND. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
